# SDR 98ZZZM687

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Failed
- Location: Rt Pack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE.  AIRCRAFT DIVERTED TO CSO.  FOUND RT ACM DEFECTIVE.
